| Model Number |
FF-410655 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv.
Event or Problem Description
Health professional report "a bilateral capsular contracture baker grade iv".Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: anxiety-product/procedure: unable to confirm, as it is a medical event.Not related to the device.Capsular contracture: unable to confirm, as it is a medical event.Not related to the device.Additional observations: wear abrasion observed, on the device.Deformation observed, on the device.Yellow particles observed, in the surface of the shell.Air voids observed, in the gel.No further actions are required, as the device was implanted.
Event or Problem Description
Health professional reported, left capsular contracture, baker grade iv and exchange.Device has been explanted.